Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX

May 26, 2009Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2009, 12:02 AM CDT for Medina County, Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2009, 12:02 AM CDT (05:02 UTC)
Expired
May 26, 2009, 12:45 AM CDT
In force
43 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:05 AM CDTHAIL 0.25Hondo, TXPEA SIZE HAIL REPORTED IN HONDO.
May 26, 12:18 AM CDTHAIL 0.75 Se Hondo, TXPUBLIC REPORTED DIME SIZE HAIL SOUTHEAST OF HONDO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
2869 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 260502
SVREWX
TXC325-260545-
/O.NEW.KEWX.SV.W.0075.090526T0502Z-090526T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 AM CDT TUE MAY 26 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MEDINA COUNTY...

* UNTIL 1245 AM CDT.

* AT 1201 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DHANIS...
  OR NEAR HONDO...AND MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE NEW FOUNTAIN...QUIHI...
  MICO...YANCEY...DUNLAY...BADER AND BIRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2954 9892 2911 9898 2922 9940 2960 9930
TIME...MOT...LOC 0502Z 300DEG 20KT 2939 9923

$$
2 follow-up statements
000 
WWUS54 KEWX 260523
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1223 AM CDT TUE MAY 26 2009

TXC325-260545-
/O.CON.KEWX.SV.W.0075.000000T0000Z-090526T0545Z/
MEDINA TX-
1223 AM CDT TUE MAY 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MEDINA COUNTY...

AT 1221 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A VERY 
STRONG TO SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME TO PENNY 
SIZED HAIL...AND DAMAGING WINDS OF 60 MPH. THIS STORM WAS LOCATED 
NEAR HONDO...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE NEW FOUNTAIN...QUIHI...
MICO...DUNLAY...BADER AND BIRY.

LAT...LON 2944 9924 2954 9892 2911 9898 2922 9940
TIME...MOT...LOC 0521Z 300DEG 20KT 2934 9913

$$
000 
WWUS54 KEWX 260541
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1241 AM CDT TUE MAY 26 2009

TXC325-260545-
/O.CON.KEWX.SV.W.0075.000000T0000Z-090526T0545Z/
MEDINA TX-
1241 AM CDT TUE MAY 26 2009

...A SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1245 
AM CDT FOR MEDINA COUNTY...

AT 1239 AM CDT...THE VERY STRONG THUNDERSTORM ACROSS SOUTHERN MEDINA 
COUNTY WAS WEAKENING AND PRODUCING ONLY SMALL HAIL. SINCE THE STORM 
HAS WEAKENED BELOW SEVERE CRITERIA...THE WARNING WILL BE ALLOWED TO 
EXPIRE AT 1245 AM.

LAT...LON 2932 9917 2954 9892 2911 9898 2922 9940
TIME...MOT...LOC 0539Z 300DEG 20KT 2929 9903

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:53 PM CDT, 9 minutes earlier.

Area forecast discussion, May 25, 11:53 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 PM CDT MON MAY 25 2009

.AVIATION...
I-35 CORRIDOR TERMINALS GENERALLY VFR..SCATTERED THUNDERSTORMS WILL
PUSH THROUGH SOUTHERN I-35 CORRIDOR DURING THE EARLY MORNING HOURS
WITH CIGS AND VSBYS LOWER IN AND NEAR THUNDERSTORMS. WINDS STRONG
AND GUSTY IN AND NEAR THUNDERSTORMS..OTHERWISE SOUTH WINDS 5 TO 10
KTS. THUNDERSTORMS REDEVELOPING ACROSS THE I-35 CORRIDOR TUESDAY
AFTERNOON WITH CIGS AND VSBYS LOWER IN AND NEAR THUNDERSTORMS.
WINDS VARIABLE AND GUSTY IN AND NEAR THUNDERSTORMS. KDRT TERMINAL
LOW VFR/HIGH MVFR CIGS WITH AREAS OF LIGHT RAIN AND SHOWERS OR
THUNDERSTORMS DIMINISHING AFTER 08Z. WIDELY SCATTERED SHOWERS AND
STORMS REDEVELOPING TUESDAY AFTERNOON LOCALLY LOWERING CIGS AND
VSBYS. EAST TO SOUTHEAST WINDS 5 TO 10 KTS EXCEPT VARIABLE AND GUSTY
IN AND NEAR THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1048 PM CDT MON MAY 25 2009/

UPDATE...
QUICK UPDATE FOR CONTINUED THUNDERSTORMS.

DISCUSSION...
THUNDERSTORMS CONTINUING FROM HILL CENTRAL HILL COUNTRY TO RIO
GRANDE. UPDATED POPS...WEATHER...AND QPF.

PREV DISCUSSION... /ISSUED 818 PM CDT MON MAY 25 2009/

UPDATE...
CONVECTION OUT WEST.

DISCUSSION...
STRONG THUNDERSTORMS ARE MOVING SLOWLY THROUGH VAL VERDE COUNTY.
HEAVY RAIN HAS LED TO FLASH FLOOD WARNING IN WESTERN PART OF THE
COUNTY. EXPECT THESE STORMS TO CONTINUE FOR THE NEXT FEW
HOURS...AND THEN THINGS SHOULD SETTLE DOWN ONCE WE LOSE DAY TIME
HEATING. HAVE ADJUSTED GRIDS TO ACCOUNT FOR POPS...WEATHER...AND
QPF. HOWEVER...THESE CHANGES HAVE NO EFFECT ON ZONES. WILL MAKE
SOME MANUAL CHANGES TO VAL VERDE ZONE AND HAVE NEW PRODUCT OUT
SHORTLY.

PREV DISCUSSION... /ISSUED 646 PM CDT MON MAY 25 2009/

AVIATION...
I-35 CORRIDOR TERMINALS FEW ISOLD SHOWERS TIL 01Z OTHERWISE VFR.
SOME PATCHY MVFR CIGS MAY DEVELOP KAUS TERMINAL BETWEEN 10Z AND
13Z. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING TUESDAY
AFTERNOON WILL LOCALLY LOWER CIGS AND VSBYS.

PREV DISCUSSION... /ISSUED 415 PM CDT MON MAY 25 2009/

DISCUSSION...
S/W TROF TRACKING EAST FROM THE BIG BEND IS EXPECTED TO SLOWLY
LOOSE SOME AMPLITUDE AS IT MOVES INTO THE WEAK RIDGE OVER SOUTH
CENTRAL TEXAS...LEFT IN WAKE OF SATURDAY AND SUNDAYS WEATHER
SYSTEMS. THIS S/W TROF IS EXPECTED TO HAVE ENOUGH ENERGY TO
TRIGGER WIDELY SCATTERED SHOWERS NEAR THE RIO GRANDE TO THE
RIO GRANDE PLAINS AND POSSIBLY THE WESTERN AND NORTHERN HILL
COUNTRY THIS EVENING...SO WILL CONTINUE WITH POSSIBLE SHOWERS
OVER THE WEST PART OF SOUTH CENTRAL TEXAS THIS EVENING.

AS THE AREA OF LOW PRESSURE OVER MISSOURI LIFTS NORTHWARD TONIGHT
AND TUESDAY...A WEAKENED HEIGHT FIELD WILL EVOLVE SOUTHWEST OF THIS
WEATHER SYSTEM TO WEST TEXAS TONIGHT AND TUESDAY.  THIS LATE MAY
PATTERN WILL FAVOR A CHANCE OF RAIN FOR THE NEXT FEW DAYS ACROSS
SOUTH CENTRAL TEXAS...AS A SERIES OF S/W TROFS MOVE FROM WEST TEXAS
TO THE GREAT PLAINS.  FOR TUESDAY THROUGH WEDNESDAY...WITH THE
PATHWAY OPEN FOR MORE S/W ENERGY TO COME FROM THE WEST...WILL
CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS BEGINNING TUESDAY
AFTERNOON AND CONTINUING TUESDAY NIGHT AND WEDNESDAY.  WITH THE
SLOW MOVEMENT OF THE S/W TROF...SOME LOCALLY HEAVY RAIN IS POSSIBLE
AGAIN LATE TUESDAY THROUGH WEDNESDAY. SHOWED A SPECIAL WEATHER
STATEMENT FOR THIS WEATHER SYSTEM TUESDAY THROUGH WEDNESDAY.

FORECASTS FOR THURSDAY SHOW THE STORM TRACK SHIFTING A LITTLE
FURTHER SOUTH...AS S/W ENERGY COMES ACROSS SOUTH CENTRAL TEXAS
FROM THE WEST AND NORTHWEST. IF THE WESTERLIES MAKE THIS TYPE OF
PATTERN...THERE IS ENOUGH SUPPORT TO BRING A LATE MAY COOL FRONT
ACROSS THE AREA ON THURSDAY TO EARLY FRIDAY. THIS BRINGS TO FOCUS
A CHANCE OF SHOWERS OR THUNDERSTORMS THURSDAY. ON FRIDAY A
TRANSITION TO MORE STABLE CONDITIONS IS EXPECTED IN WAKE OF THE
500-HPA TROF THAT PASSES EAST OF SOUTH CENTRAL TEXAS. LEFT
ISOLATED SHOWERS FOR FRIDAY OVER THE EXTREME SOUTH AND SOUTHWEST
PART OF SOUTH CENTRAL TEXAS. FORECASTS STILL SHOW A RIDGE
DEVELOPING OVER THE AREA LATE FRIDAY THROUGH SATURDAY. THIS WOULD
BE A WEAK RIDGE...EVEN FOR A LATE MAY SETTING...YET CONTINUES TO
SHOW IN THE FORECAST SOLUTIONS AND FITS THE 2009 SPRING TRENDS.
FOR SATURDAY MAY 30TH...WILL CONTINUE WITH MOSTLY SUNNY CONDITIONS
WITH WARM AFTERNOON HIGHS. ON SUNDAY MAY 31...HEIGHT FIELD WEAKENS
FROM THE WEST AGAIN IN A TREND THAT COULD CONTINUE THROUGH MONDAY...
JUNE 1ST. THIS TYPE OF PATTERN WOULD INDICATE WIDELY SCATTERED
SHOWERS OVER THE WEST PART OF THE AREA SUNDAY EVENING. THERE IS A
SLIGHT CHANCE OF SHOWERS OVER THE EAST PART OF THE AREA
MONDAY...JUNE 1ST...AS A WEAK 700 TO 300-HPA TROF MOVES FROM
CENTRAL TEXAS TO LOUISIANA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  69  88  68 /  10  20  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  68  92  67  88  65 /  10  20  40  50  30
NEW BRAUNFELS MUNI AIRPORT     68  93  69  88  66 /  20  20  40  50  30
BURNET MUNI AIRPORT            69  91  67  86  65 /  20  20  40  40  20
DEL RIO INTL AIRPORT           71  96  71  92  70 /  40  20  40  20  30
GEORGETOWN MUNI AIRPORT        71  92  68  87  65 /  20  20  40  40  30
HONDO MUNI AIRPORT             68  92  70  89  66 /  30  20  40  40  30
SAN MARCOS MUNI AIRPORT        68  93  68  88  67 /  10  20  40  50  30
LA GRANGE - FAYETTE REGIONAL   70  92  70  88  69 /  10  20  20  50  30
SAN ANTONIO INTL AIRPORT       71  92  71  88  68 /  20  20  40  50  30
STINSON MUNI AIRPORT           70  93  71  89  68 /  20  20  40  50  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/02
Hazardous weather outlook, May 25, 5:27 AM CDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT MON MAY 25 2009

TXZ171>173-183>194-202>209-217>225-228-261030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
A STORM SYSTEM WILL APPROACH THE REGION ON TUESDAY. THIS SYSTEM
WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT
AND WEDNESDAY. SOME OF THESE STORMS MAY BE SEVERE. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY...WHICH
MAY LEAD TO FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY.

In the hours before

Local storm report, May 25, 10:34 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1018 PM     FUNNEL CLOUD     25 NW LEAKEY            29.98N 100.06W
05/25/2009                   EDWARDS            TX   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD NORTHWEST OF LEAKEY.

&&

EVENT NUMBER 00592

CJM
Local storm report, May 25, 10:40 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1037 PM     HAIL             6 N REAGAN WELLS        29.64N  99.80W
05/25/2009  E0.25 INCH       UVALDE             TX   PUBLIC

            PUBLIC REPORTED PEA SIZE HAIL NORTH OF REGAN WELLS.

&&

EVENT NUMBER 00593

CJM
Local storm report, May 25, 10:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             1 N PANDALE             30.20N 101.55W
05/25/2009  M0.25 INCH       VAL VERDE          TX   CO-OP OBSERVER

            OBSERVER IN PANDALE REPORTED HEAVY RAIN AND PEA SIZE
            HAIL.

1018 PM     FUNNEL CLOUD     25 NW LEAKEY            29.98N 100.06W
05/25/2009                   EDWARDS            TX   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD NORTHWEST OF LEAKEY.

1024 PM     HAIL             14 NW INGRAM            30.22N  99.40W
05/25/2009  M0.25 INCH       KERR               TX   COCORAHS

            OBSERVER REPORTED PEAS SIZE HAIL NORTHWEST OF INGRAM.

1026 PM     TSTM WND GST     6 N REAGAN WELLS        29.64N  99.80W
05/25/2009  E60 MPH          UVALDE             TX   PUBLIC

            PUBLIC REPORTED WIND GUST OF 60 MPH NORTH OF REGAN
            WELLS.

1037 PM     HAIL             6 N REAGAN WELLS        29.64N  99.80W
05/25/2009  E0.25 INCH       UVALDE             TX   PUBLIC

            PUBLIC REPORTED PEA SIZE HAIL NORTH OF REGAN WELLS.

&&

EVENT NUMBER 00595 00592 00594 00591 00593

CJM
Local storm report, May 25, 11:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             UTOPIA                  29.62N  99.53W
05/25/2009  E0.88 INCH       UVALDE             TX   PUBLIC

            PUBLIC REPORTED PEA TO NICKEL HAIL IN UTOPIA.

&&

EVENT NUMBER 00596

CJM
Local storm report, May 25, 11:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             2 N UTOPIA              29.65N  99.53W
05/25/2009  E0.25 INCH       BANDERA            TX   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED NORTH OF UTOPIA.

&&

EVENT NUMBER 00597

CJM
Special weather statement, May 25, 11:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT MON MAY 25 2009

TXZ187-203-204-219-260530-
BANDERA-FRIO-MEDINA-UVALDE-
1152 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING BANDERA...FRIO...MEDINA AND
UVALDE COUNTIES...

AT 1150 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG
THUNDERSTORM NEAR DHANIS...OR 7 MILES WEST OF HONDO...MOVING EAST AT
20 MPH.

PEOPLE IN EASTERN UVALDE...MEDINA...NORTHERN FRIO AND SOUTHEASTERN
BANDERA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...DHANIS...
HONDO...NEW FOUNTAIN...QUIHI AND DUNLAY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

ONE HALF INCH HAIL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:46 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 25, 8:31 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real44 min
May 25, 9:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
May 25, 9:52 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde38 min
May 25, 10:14 PM CDTFlash Flood WarningEWXEdwards, Kerr, Real, Uvalde3 hr
May 25, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde41 min
May 26, 12:37 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Medina38 min
May 26, 1:04 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Medina, Uvalde, Zavala116 min
May 26, 1:11 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall2 hr
May 26, 2:45 AM CDTSevere Thunderstorm WarningEWXDimmit30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.